Chronic Cough Treatment for Children - Mindy Ross, MD | UCLA Mattel Children's Hospital

Best Dry Cough Suppressant on November 2019 Shopping Deals at Bestonio.com

  • Scot-Tussin Diabetes Cough Syrup with Dextromethorphan Hydrobromide, Diabetic Sugar-Free Cough Suppressant for Fast Dry Cough Relief, 4oz Pack of 2

    • UPC: 303720043044
    • Brand: Scot-Tussin
    • Manufacturer: Scot-Tussin

    Since 1956, Scot-Tussin has been an innovator in the formulation of sugar-free & alcohol-free cough syrup (cough suppressant) medications. All Scot-Tussin products can be used by typical & diabetic consumers, as well as other special needs populations (e.g., heart disease, celiac disease, & /or hypertension). As a result, Scot-Tussin cough suppress... [read more]

  • WishGarden Herbs - Serious Cough, Organic Herbal Cough Suppressant Supplement, Soothes and Calms Common Throat and Bronchial Irritation (2 Ounce Pump)

    • UPC: 656490240725
    • Brand: Wishgarden
    • Size: 2 oz
    • Manufacturer: Wishgarden

    Having a cough can interrupt life, keeping you from getting the sleep you need and making it difficult to enjoy the day. Serious Cough contains herbal heroes to support both wet and dry coughs, calming and quieting for up to four hours. Plus it contains herbal tonics to support healthy lungs. WishGarden Herbs is an independent, woman owned, and fam... [read more]

  • Robitussin Adult Lingering Cold Long Acting Cold Gels, 20 Liqui - Gels (Pack of 4)

    • UPC: 710465371965
    • Brand: Robitussin
    • Manufacturer: Everready First Aid

    For people who would rather take a pill, cough-gels control and relieve a frequent cough for up to 8 hours. Get long-lasting cough relief at home or on the go.

  • Robitussin Honey Adult Maximum Strength Nighttime Cough DM Max, Cough Suppressant & Antihistamine, Real Honey, 8 fl. oz. Bottle

    • UPC: 300318758182
    • Brand: Robitussin
    • Size: 8 Ounce
    • Manufacturer: Pfizer Consumer Healthcare

    This new dynamic duo combines real, natural honey plus the effective cough relief of Robitussin you trust. NEW Robitussin Honey Nighttime Cough DM Max is formulated with True Source Certified Honey and soothes your throat on contact. With a suppressant to control your cough and an effective antihistamine to relieve runny noses, sneezing, itchy and ... [read more]

  • Robitussin Extended-Release 12 Hour Cough Relief (5 fl. oz. Bottle, Grape Flavor), Alcohol-Free Cough Suppressant

    • UPC: 300318755150
    • Brand: Robitussin
    • Size: 5 Ounce
    • Manufacturer: Robitussin

    Robitussin knows it’s never just a cough – when you’re coughing, you may be sick. Robitussin Extended-Release 12 Hour Cough Relief cough medicine soothes your throat and relieves your cough from morning until night. Available in orange and grape flavors, Robitussin day or night cough syrup is great-tasting and alcohol-free. Robitussin Extende... [read more]

  • Robitussin Adult Long-Acting CoughGels (20 Count), 8-Hour Non-Drowsy Cough Suppressant, Liqui-Gels Capsules

    • UPC: 784922372109
    • Brand: Robitussin
    • Size: 20-count
    • Manufacturer: Robitussin

    Robitussin knows it’s never just a cough — when you’re coughing, you may be sick. Robitussin Long-Acting CoughGels provide up to eight hours of cough relief in a single, non-drowsy dose. Robitussin cough gels are formulated with a tough cough suppressant that helps reduce the urge to cough. The liquid-filled capsules are great for people who ... [read more]

  • Sucrets Dry Mouth Lozenges | Honey Lemon | Cough & Pain Relief | 18 CT | Pack of 3

    • UPC: 363736941017
    • Brand: Sucrets
    • Size: 18 Count Pack of 3
    • Manufacturer: Sucrets

    Medicated Sucrets Honey Lemon Lozenges treat triple the symptoms! Not only do they provide soothing relief from scratchy throats and contain menthol to calm coughs, but they also are packed with pectin to relieve mouth discomfort. Pack of 3 tins.

  • Robitussin Maximum Strength Cough and Chest Congestion DM Non-Drowsy Liquid Box, 8 Fluid Ounce

    • UPC: 300318739181
    • Color: N/a
    • Brand: Robitussin
    • Size: 8 Ounce
    • Manufacturer: Robitussin

    Robitussin knows it’s never just a cough – when you’re coughing, you may be sick. Get fast, effective relief from your worst cough symptoms with Robitussin Maximum Strength Cough + Chest Congestion DM Max. This non-drowsy cough medicine not only works to control your cough, but it also thins and loosens mucus to send cold symptoms packing. Th... [read more]

  • Boiron Chestal Honey Adult Cough Syrup, 6.7 Ounce, Homeopathic Medicine for Cough and Chest Congestion

    • UPC: 306969032282
    • Color: ...
    • Brand: Boiron
    • Size: 6.7 fl. Ounce
    • Manufacturer: Boiron

    Homeopathic Medicine for Cough and Chest Congestion

  • ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg (60 Softgels) 8-Hour, Non-Drowsy, Long-Lasting Bronchial Suppressant

    • UPC: 691036647446
    • Brand: ValuMeds
    • Manufacturer: Spirit Pharmaceuticals LLC

    When you're struggling with a bone-rattling cough it can lead to headaches, migraines, neck and pain, and loss of focus or even sleep. That's why you need a cough suppressant that can help reduce the urge to cough, so you can find comfort and peace of mind when you need it most. We created ValuMeds Cough Relief with Dextromethorphan to help block t... [read more]

  • Halls Sugar Free Cough Suppressant, Honey-Lemon, 180-Drop Bag

    • UPC: 312546633148
    • Color: No Color
    • Brand: Halls
    • Size: Pack of 1
    • Manufacturer: Halls

    HALLS are formulated to quickly relieve sore, scratchy throats from colds or allergies. HALLS fights coughs, soothes sore throats, and cools nasal passages. Use the fast-relief of HALLS as a compliment to your allergy medication during allergy season when pollen, grass and trees can trigger irritating coughs and scratchy, sore throats.... [read more]

  • HomeoPet Cough, 15 ml

    • UPC: 704959147068
    • Brand: HomeoPet
    • Size: 0.08
    • Manufacturer: Homeopet Llc

    For all types of coughs, frequently associated with boarding in kennels and exposure to other animals

  • GoodSense Tussin DM Cough Suppressant and Expectorant, 8 Fluid Ounce Cough Syrup, Cherry Flavor, for Adults Age 12 and Over, Temporarily Relieves Cough, Chest Congestion and Mucus

    • UPC: 301130359342
    • Color: N/a
    • Brand: Good Sense
    • Size: 8 fl oz
    • Manufacturer: Good Sense

    Coughing is an important way to keep your throat and airways clear; but too much coughing can also be uncomfortable. While some coughs are dry, others are productive. A productive cough brings up mucus, also called phlegm or sputum

  • Fisherman's Friend - Menthol Cough Suppressant Lozenges Original Extra Strong 2 Pack - 40 Lozenges.Pack of 3

    • UPC: 673023169902
    • Brand: Fisherman's Friend
    • Manufacturer: FISHERMAN'S FRIEND

    Fisherman's Friend Lozenges are renowned around the world. Discover Fisherman's Friend Original Extra Strong Menthol Cough Suppressant Lozenge's power in fighting coughs, soothing sore throats, and helping nasal passages feel cool and clearer. Fisherman's Friend Original Extra Strong Menthol Cough Suppressant Lozenges contain no artificial flavors ... [read more]

  • Herbion Naturals Cough Syrup with Honey,5 fl oz - Naturally Tasty, Relieves Cough, Soothes Throat, Promotes Healthy Bronchial Mucosa and Lung Function

    • UPC: 040232174926
    • Brand: Herbion Naturals
    • Size: 5 FZ
    • Manufacturer: Herbion Naturals

    Sore throat and congestion in the respiratory and bronchial tracts can be extremely painful and uncomfortable. We need a strong immune system to fight any viral and bacterial attack that comes our way. Herbion Cough syrup optimizes immune system to maintain healthy bronchial passageways and lung functions.   It contains Malabar Nut which acts as a... [read more]

  • Creomulsion Adult Cough Medicine, 4 Ounce (Pack of 3)

    • UPC: 312090001417
    • Brand: Creomulsion
    • Manufacturer: Creomulsion

    Creomulision adult formula cough medicine contains dextromethorphan to calm the cough control center. It is the most effective suppressant available without a prescription. Its rich traditional base coats and soothes raw, irritated membranes. It contains no artificial flavors and no alcohol.

  • Delsym 12 Hour Cough Relief Liquid, Grape Flavor- Day Or Night Cough Suppressant With Dextromethorphan, Helps Quiet Cough By Suppressing Cough Reflex, 5 oz.

    • UPC: 363824171654
    • Color: Orange
    • Brand: Delsym
    • Size: 5 Ounce
    • Manufacturer: Delsym

    Delsym Adult Cough Suppressant Liquid, 12 Hour cough suppressant in Orange flavor has a patented time-release medicine that goes to work fast to silence cough for a full 12 hours, up to 2 times longer than other cough liquids*. *Among OTC liquids per dose. Contains Dextromethorphan Polistirex, Extended-Release Suspension (Cough Suppressant.) Works ... [read more]

  • Herbal Quiet Cough Tincture - Natural Cough Medicine for Kids and Adults - Dry Cough Relief, Cough Suppressant, and Expectorant - Alcohol-Free - 2 Ounces - Herb Lore

    • UPC: 858524005724
    • Brand: Herb Lore
    • Size: 2 Ounce
    • Manufacturer: Herb Lore

    This herbal cough medicine is safe for kids and adults. The combination of herbs in this cough medicine helps calm coughs and clear mucus from your respitory tract.- Mullein Leaf is natural remedy for heavy coughing and has expectorant properties. - Coltsfoot is used as an expectorant, and cough suppressant and makes helps clear bronchial congestio... [read more]

  • GRETHER'S PASTILLES RED Currant Sugar Free 110G/3.75OZ

    • UPC: 742381223707
    • Color: Redcurrant
    • Brand: GRETHER'S
    • Size: 110 g/3.75 oz
    • Manufacturer: GRETHER'S

    GRETHER'S PASTILLES RED CURRANT SUGAR FREE 110G/3.75OZ

  • Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended - Nighttime Sore Throat, Fever, and Congestion Relief (Packaging May Vary)

    • UPC: 323900014411
    • Brand: Vicks
    • Size: 48 LiquiCaps
    • Manufacturer: Procter & Gamble - HABA Hub

    Turn to NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. NyQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

  • Chronic Cough Treatment for Children - Mindy Ross, MD | UCLA Mattel Children's Hospital

    40 percent of parents give young kids cough/cold medicine that they shouldn't

    Dealing with a Persistent Cough in Children